# SDR SWAA2021081396224

- Difficulty date: June 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d S20-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD 500D LEFT CICUMFERENTIAL IS CORRODED AT 20 LEFT TO 25L / REMOVED LID FWD CARGO CIRCUMFORENTAL ANGLE L/H STA 500D AND REPLACED WITH NEW ANGLE AS REQUIRED REF # B737 SRM 51-40-02-06-0 ALSO 51-40-08-06-0
